# SDR CA000706017

- Difficulty date: July 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,597 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010273
- Condition: Leaking
- Location: Lt Te Flap Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, HYDRAULIC FLUID WAS FOUND LEAKING FROM UNDER THE LT FLAP AREA. A LEAKING LINE TO THE L/H INBOARD ROLL SPOILER ACTUATOR WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
